A post by JD
Just to let you know that the joint pain has gone. In the end I only had two sleepless nights with the painful knees and hips. I don’t know what caused it other than ‘steroids’ but I’ve had my medication fiddled with and I’m feeling much better. Much less tired and much less bloated (although there are only two pairs of trousers that I can currently fit into – hurrah for elasticated waistbands!) So maybe I am still quite bloated and not realising it. Never mind. I’m sure that it will all disappear eventually. I do feel a little thinner since reducing my steroids. The good thing is that I’m not feeling as tired as I did last week. I’m sure that has something to do with the medication also. I haven’t been having any of the mini-seizures which may have something to do with the medication adjustments also. Who can say? It’s all a big mystery.
Anyhoo…the hair continues to fall out and the scalp is still hurting but I am at a friend’s house and I can’t start letting my hair fall out all over her nicely vacuumed carpet. I will put my nice new hat on instead. DutchCloggie hasn’t stolen it yet, which is nice. She isn’t a hat person (or particularly into wearing stripes).
I had a review yesterday and the nurse said that I was doing really well. If you are about to start radiotherapy I can thoroughly recommend going to the gym and getting fitter because it will help with the tiredness. I have found that I am able to maintain my usual schedule to a greater extent i.e. go for longer walks without being totally wiped out afterwards. But it’s always nice to have a little nap when I get home. When isn’t it nice to have a nap though?
I will leave you with a quite amusing story/picture (or at least I thought it was – no flaming for my poor sense of humour please – no injuries): Lorry found hanging out of ferry